# SDR C2XA06IA150

- Difficulty date: September 15, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 12,099 hours, 9,298 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Cabin Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 2628 - CREW REPORTED THAT THE WHITE OVERHEAD LIGHT AT ROW 7 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, OPERATIONALLY TESTED THE LIGHTING SYSTEM AND CLEARED THE DISCREPANCY.
